# SDR I5PA2021072775705

- Difficulty date: July 27, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,544 hours, 33,269 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: B4301
- Part serial: CL13334
- Condition: Faulted
- Location: E&E Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

LEFT GEN OFF AND LEFT BUS OFF DURING TAXI. MX FOUND A FAULTY BTB AT THE LEFT SYSTEM WHICH WAS REPLACED AND CONFIRMED OPERATIONAL DURING THE OPS CHECK.
